med question

iVillage Member
Registered: 06-26-2006
med question
9
Mon, 06-06-2011 - 3:08pm

Hi, do you have days when you just feel a bit blue even while on meds?

iVillage Member
Registered: 06-26-2006
Mon, 06-06-2011 - 3:13pm
iVillage Member
Registered: 06-26-2006
Mon, 06-06-2011 - 3:18pm
iVillage Member
Registered: 03-26-2003
Tue, 06-07-2011 - 2:09pm
Yes I do. However, the worst days are monthly, if you know what I mean. My cycle can really screw me up. I am on some supplements that my Natropath suggested and they have helped!!

My suggestion is to try and chart when these bad days are. I would hit a brick wall around ovulation and a few others the week of.

Don't get me wrong, I am not denouncing you... I am the last one who should, I who is on 3 different meds. ;)
Marianne, mom to Margaret (01/02), Elizabeth (03/04) and Annabelle (07/07)
iVillage Member
Registered: 08-06-2009
Tue, 06-07-2011 - 2:33pm

Yes, I have days when I feel crappy, and I'm on three antidepressants and one mood stabilizer.

iVillage Member
Registered: 09-26-2009
Thu, 06-09-2011 - 3:15pm
Yes but it's based on what triggers me. So I am not immune to getting depressed again, I just manage better, although I wonder if it's the placebo talking. My period always screws me up for a few days too.
iVillage Member
Registered: 10-12-2006
Fri, 06-10-2011 - 1:55pm

I have a lot of days when I don't feel too good.

iVillage Member
Registered: 01-20-2005
Sat, 06-11-2011 - 1:24am

We all have off days - even those that do not have depression so I would think that that would be normal for anyone, including those with depression.

iVillage Member
Registered: 03-20-2009
Sat, 06-11-2011 - 4:47pm

LOL, I just came to ask the same question !



iVillage Member
Registered: 11-28-2010
Sun, 06-12-2011 - 1:27pm

definitely,